# SDR HALA2020030300046

- Difficulty date: February 29, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 33,602 hours, 3,542 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENG FIRE TEST MASTER CAUTION LIGHT WONT COME ON WITH SECOND #2 ENG WARNING. //  PERFORMED BITE TEST OF ENG & OVERHEAT DETECTION PER AMM 26-12-00,
NO DEFECTS NOTED, OK FOR SERVICE.
